Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 52041, 9 pages
http://dx.doi.org/10.1155/JAMSA/2006/52041

Sensitivity analysis for relaxed cocoercive nonlinear quasivariational inclusions

Department of Theoretical and Applied Mathematics, The University of Akron, Akron 44325-1909, OH, USA

Received 29 June 2005; Revised 2 August 2005; Accepted 5 August 2005

Copyright © 2006 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “Sensitivity analysis for relaxed cocoercive nonlinear quasivariational inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 52041, 9 pages, 2006. https://doi.org/10.1155/JAMSA/2006/52041.